Procedure of stochastic approximation for the diffusion process with semi-Markov switchings

Authors

  • V. Rosa
  • Ya. M. Chabanyuk

Abstract

We obtain sufficient conditions for the convergence of the procedure of stochastic approximation for the diffusion process in the case of a uniformly ergodic semi-Markov process of switchings of the regression function with the use of a small parameter in the scheme of series.

Published

25.11.2018

Issue

Section

Research articles

How to Cite

Rosa, V., and Ya. M. Chabanyuk. “Procedure of Stochastic Approximation for the Diffusion Process With Semi-Markov Switchings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 11, Nov. 2018, pp. 1563-70, https://umj.imath.kiev.ua/index.php/umj/article/view/1660.